MathSciNet Relay Station
MathSciNet bibliographic data
MR2474450 (2009k:93122) 93D15
Li, Tao; Yu, Jianjiang; Wang, Zhao Delay-range-dependent synchronization criterion for Lurʹe systems with delay feedback control. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 5, 1796–1803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement